what meds are you taking at this time?
If you are taking any rectal meds..it could be a symptom that you're improving. Adding a fibre supplement can help encourage regularity..bulking stools, making them softer, etc.
chili is fine, but will probably cause you gas and discomfort. It won't make a flare worse or cause you to have one, unless there's some pathogen in it..which can happen depending from where it's from.
*Heather* Status..Asacol (3 twice daily); flaring since Dec 22, now tapered to every 3rd nite as of Jan 13
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate).... @ bedtime
~various digestive enzymes as needed
~Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!
Post Edited (quincy) : 1/13/2009 11:56:03 PM (GMT-7)